# SDR SWAA051120

- Difficulty date: April 14, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 737-3TO
- Aircraft serial: 23838
- Aircraft time: 54,880 hours, 42,959 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6582671
- Condition: Cracked
- Location: Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND 2 EA BEADED PRESSURE WEB CRACKS AT BS 664, LBL 31 & LBL 38.  REPAIRED WEB PER SWA EA.
